It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

  • Allergic reaction to Kefzal/Ancef???

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-14-2002, 10:48 AM   #1
    Erica
    Junior Member
     
    Erica's Avatar
     
    Join Date: Nov 2000
    Posts: 11
    Erica HB User
    Post Allergic reaction to Kefzal/Ancef???


    Anyone here have allergies to antibiotic KEFZAL or Ancef? How did you find out you where and what symptoms?

     
    Sponsors Lightbulb
       
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Allergic reaction and Hashi's Oleander53 Thyroid Disorders 20 10-06-2008 08:54 PM
    All of the sudden I'm allergic to many drugs Halls Allergies 1 07-31-2007 04:18 AM
    Allergic to Levaquin, Amoxicillin and possibly Cipro Galaxy_Sug Allergies 6 06-01-2007 08:48 AM
    Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM
    allergic to chicken! kraypm Allergies 24 08-25-2006 11:59 PM
    After severe allergic reaction Jules_13 Allergies 2 09-29-2004 03:28 PM
    anyone else allergic to EVERYTHING? 22Girl Acne 1 09-09-2003 03:35 PM
    allergic reaction to drug??? need help!!! Erica General Health 4 09-18-2002 10:54 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:58 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!